# SDR CNMA20090090

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1701-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1701-1721, STR 38L-39L, THERE IS A CRACK ON THE INTERCOSTAL.  CRACK WAS DRILLED OUT, INTERCOSTAL WAS REINFORCED WITH AN ANGLE  AND INSTALLED IAW SRM VOL 1, 53-00-01, FIG 8. INSTALLED FASTENERS IAW SRM VOL 2, 51-35-01.
